Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Can I take piriton with Singular or sudafed?

hi can i take piriton with Singular and/or sudafed? i was told I could to help with a bad sinus and allergy due to change in the weather. head is congested. No asthma thought but worried if the sinus does not improve, may affect health.
Asked On : Wed, 23 Mar 2011
Answers:  2 Views:  1163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hii,when i went through ur case ur suffering from ALLERGIC PROBLEMS RELATED TO YOUR UPPER RESPIRATORY TRACT.
pIRITON IS ONE AMONG MEDICINES PRESCRIBED FOR ALLERGIC REACTIONS RELATED TO THE WEATHER,ITCHY SKIN..ETC.
THIS MEDICINE ALSO SHOWS SOME SIDE EFFECTS(SERIOUS EFFECTS AS WELL)
YOU COULD TAKE IN HOMOEOPATHIC MEDICINES , AM SURE THAT THE TREATMENT IS GONNA BRING YOU ABSOLUTE CURE FOR YOUR BAD SINUS.

DR.SUJO
Answered: Fri, 25 Mar 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
as it seems that you are suffering from allergic cough and allergic bronchitis,there is no harm taking anti allergic medicine like piriton or pseudafed
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor